# SDR ZZDA2008079

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039251
- Part serial: 96850
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LIGHTS OUT ON SEATS 25-31.  REMOVED AND REPLACED BATTERY ASSY B5-119.
